$5.95 New Zealand Wide Shipping

HOME | BLOG | ABOUT | CONTACT | MY CART

SEARCH
Online Shop
2387875

Nuromol 24 Tablets

Nuromol 24 Tablets
larger imageMove mouse over the image to magnify
Nuromol is the only clinically proven pain relief tablet to contain ibuprofen 200mg and paracetamol 500mg. This unique combination is produced using a patented technology known as Synchro-Tech™ which ensures they are released together to target pain more effectively, so you can quickly get on top of distracting pain and continue on with your day. Nuromol is especially suitable for pain requiring stronger analgesia than paracetamol and ibuprofen alone. Thanks to its unique pain relief combination, one or two Nuromol tablets provide stronger, longer- lasting pain relief* than paracetamol alone.
NZ $19.99
incl GST
Qty.
Ingredients:
Contains 200mg Ibuprofen & 500mg Paracetamol.
Gluten, lactose, sucrose, &  wheat free. Contains no preservatives.
 
Provides temporary pain relief for:
·         Migraines
·         Headaches
·         Back pain
·         Dental pain
·         Fever
·         Muscular pain
·         Period pain
·         Sore throat
·         Cold & flu symptoms

Directions:
Take with water.
Adults and children from 12 years: 1 or 2 tablets every 6 to 8 hours as necessary (maximum 6 tablets in 24 hours). Keep to the recommended dose. Do not take for more than 3 days at a time, except with your doctor’s advice.
Do not give to children under 12 years.
 
Please read the packet for appropriate dosage. Always read the label and only use only as directed. Incorrect use could be harmful.
 
Precautions:
Seek medical advice if you:
  • suffer asthma
  • are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines
  • are taking medications regularly
  • are 65 years or over.
Do not take if you have a stomach ulcer or other stomach disorders, kidney or heart problems
 
If symptoms persist, side effects develop or you have an allergic reaction, stop and see your doctor or pharmacist immediately or contact Reckitt Benckiser 0508 731 234.
 
* vs. Paracetamol & Paracetamol + Codeine in dental pain studies 

You might also be interested in ...

Voltaren Emulgel 50g
NZ $25.99 NZ $19.99 Save NZ $6.00 incl GST
Voltaren Emulgel 120g
NZ $42.99
incl GST
 
Our Stores location and contact details are; 
 

Unichem Brighton Village Pharmacy

Image result for home icon

Unichem Rolleston Central
Pharmacy

Image result for home icon

Unichem Rolleston Village Pharmacy

Image result for home icon


Union Street Pharmacy


Image result for home icon
 

 

Unichem Burwood Hospital
Pharmacy
Image result for home icon

Unichem Belfast
Pharmacy
Image result for home icon